# SDR MASA200602576

- Difficulty date: November 14, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 19,135 hours, 15,008 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 2771 PHX.  AIRCRAFT WAS EN ROUTE TO MRY BUT DIVERTED TO FAT WITH FLAPS FAILED AT ZERO.  MX COMPLETED PART -A- AND THE SYSTEM RESET.  PART -B- DUE WITHIN 72 HOURS.
